# SDR 97UAL900199

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2829001009
- Condition: Loose
- Location: Rudder Pcu
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, LEFT HYDRAULIC QUANTITY SLOWLY DROPPED FROM 0.95 TO 0.51.  LEFT HYDRAULIC PUMP TURNED OFF AND HYDRAULIC QUANTITY STABILIZED.  *S/D*  FOUND LEAKING RUDDER PCU, TIGHTENED LOOSE UNION.
